# SDR ASAA1199095

- Difficulty date: January 24, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 30,093 hours, 12,733 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD FIXED TRAILING EDGE BULKHEAD BRACKET OUTBOARD NR 3 CRACKED.  REMOVED CRACKED BRACKET AND INSTALLED REPLACEMENT IAW B737 900 SRM 51 40 02 AND 51 20 01.
